Faculty Profiles

Jianfeng Lu
Associate Professor of Mathematics
Office: 
242 Physics Bldg, 120 Science Drive, Durham, NC 27708
Phone: 
(919) 660-2875
Fax: 
(919) 660-2821

Overview

Education:

Ph.D., Princeton University 2009

Lu, J, Wirth, B, and Yang, H. "Combining 2D synchrosqueezed wave packet transform with optimization for crystal image analysis." Journal of the Mechanics and Physics of Solids 89 (April 2016): 194-210. Full Text Open Access Copy

Chen, J, and Lu, J. "Analysis of the divide-and-conquer method for electronic structure calculations." Mathematics of Computation 85.302 (January 28, 2016): 2919-2938. Full Text Open Access Copy

Delgadillo, R, Lu, J, and Yang, X. "Gauge-Invariant Frozen Gaussian Approximation Method for the Schrödinger Equation with Periodic Potentials." SIAM Journal on Scientific Computing 38.4 (January 2016): A2440-A2463. Full Text Open Access Copy

Lu, J, Moroz, V, and Muratov, CB. "Orbital-Free Density Functional Theory of Out-of-Plane Charge Screening in Graphene." Journal of Nonlinear Science 25.6 (December 2015): 1391-1430. Full Text Open Access Copy

Li, C, Lu, J, and Yang, W. "Gentlest ascent dynamics for calculating first excited state and exploring energy landscape of Kohn-Sham density functionals." The Journal of chemical physics 143.22 (December 2015): 224110-. Full Text

Yang, H, Lu, J, Brown, WP, Daubechies, I, and Ying, L. "Quantitative Canvas Weave Analysis Using 2-D Synchrosqueezed Transforms: Application of time-frequency analysis to art investigation." IEEE Signal Processing Magazine 32.4 (July 2015): 55-63. Full Text Open Access Copy

Lu, J, and Mendl, CB. "Numerical scheme for a spatially inhomogeneous matrix-valued quantum Boltzmann equation." Journal of Computational Physics 291 (June 2015): 303-316. Full Text Open Access Copy

Lu, J, Liu, J-G, and Margetis, D. "Emergence of step flow from an atomistic scheme of epitaxial growth in 1+1 dimensions." Physical review. E, Statistical, nonlinear, and soft matter physics 91.3 (March 4, 2015): 032403-. Full Text Open Access Copy

Lu, J, and Nolen, J. "Reactive trajectories and the transition path process." Probability Theory and Related Fields 161.1-2 (February 2015): 195-244. Full Text Open Access Copy

Pages